MAUDE Adverse Event Report: BIOSENSE WEBSTER INC QDOT MICRO; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

BIOSENSE WEBSTER INC QDOT MICRO; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Catalog Number D139504
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device investigation details: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Note: although the physician¿s opinion on the cause of this adverse event that it was the right ventricle perforation from the rv catheter with pacing and on isuprel, ablation did take place.As such, the event is being reported under the qdot ablation catheter.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.#: (b)(4).
 
Event or Problem Description
After an accessory pathway ablation procedure with a qdot catheter and the patient experienced pericardial effusion treated with pericardiocentesis.It was reported that at the conclusion of an accessory pathway procedure, a pericardial effusion was noticed in the patient.While checking for an effusion in the patient post-procedure, a pericardial effusion was noticed and confirmed on intracardiac echocardiography (ice).The medical intervention provided to the patient was pericardiocentesis, and about 800ml of fluid was removed from the patient.They also utilized 2d echo in order to confirm the pericardial effusion, as well as for the pericardiocentesis.The patient is in stable condition at this time.The physician believes the webster quadrapolar catheter being utilized in the right ventricle (rv), could have caused the issue.The physician¿s opinion on the cause of this adverse event was right ventricle perforation from the rv catheter with pacing and on isuprel.The energy source used when the adverse event occurred was radiofrequency (rf).The sheath and the catheters only went to the left atrium (la) with ablation catheter; there was no exchange.One transseptal puncture site was performed during the procedure.No ablations were performed within the pulmonary veins.Prior to noting the pericardial effusion, ablation had already been performed.No evidence of steam pop.The flow setting was 2ml.The patient did not require cardiac surgery.The correct catheter settings were selected on the generator.No issues with flow rate change at the start of ablation.No force visualization features were used.The visitag module parameters for stability used were 3mm, 3 sec, 3gm for 25%, and 3mm.The additional filter used with the visitag was impedance.The color option used prospectively was impedance drop.

Brand Name
QDOT MICRO
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23749103
Report Number2029046-2025-04042
Device Sequence Number13152644
Product Code OAE
UDI-Device Identifier10846835016741
UDI-Public(01)10846835016741
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P210027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD139504
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7FR DECAN,11P, F, 2.4MMLE, 282MM.; 8.5F SHEATH WITH CURVE VIZ MDC.; CARTO 3 SYSTEM.; FIX 6F, 4P, F, SD, 5MM,10PN-DR,115.; NGEN RF GENERATOR, US.; SOUNDSTAR ECO SMS 8F CATHETER.
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age41 YR
Patient SexMale
Patient RaceWhite